# SDR CKSA97213

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707CK
- Make and model: Boeing 747269B
- Aircraft serial: 21541
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B0443512
- Condition: Wrinkled
- Location: Bs 1480-1740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HARD LANDING INSPECTION, FOUND RIGHT FUSELAGE SKIN PANEL MARKED NR 1A FROM STA 1480 TO STA 1740 STR 23 TO STR 34 HAS SEVERAL AREAS OF WRINKLED SKIN.  INSTALLED NEW SKIN FROM STA 1480 THRU STA 1741 STRINGER 23R THRU STRINGER 34R IAW B747 DRAWING 65B04131-5002 REV J WITH THE EXCEPTION OF ALL REMOVED EXISTING HI-LOKS FASTENERS ARE REPLACED WITH LIKE KIND HI-LOK FASTENERS OF .015625 INCH OVERSIZE DIAMETER IAW B747 SRM 51-30-02, EA 97-136 AND BOEING 8110-3 DATED 18 MAY 97.  BOEING MM 5-51-05.  NON-ROUTINE TASK CARD NUMBER 098029.
